# SDR SWAA2023061952046

- Difficulty date: May 24, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 26,834 hours, 12,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD MAIN FLAP TRAILING EDGE WEDGE HAS LARGE AREA OF DELAMINATING (MKD)<[01] REMOVED DELAMINATED R/H I/B MAIN FLAP T/E WEDGE PER SRM 51-40-02.;[02] REMOVED PART FROM INVENTORY;[03] OKAY TO CLOSE RIGHT HAND INBOARD MAIN FLAP TRAILING EDGE WEDGE;[04] OK TO CLOSE IN REFERENCE TO STEP #3;[05] INSPECTED WORK PERFORMED
